# SDR SWAA2023041215682

- Difficulty date: March 13, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF HAS INSERT PUSHED IN ON IB FWD AREA. 8-88<[01] CABIN FLOOR PANEL 231ZF WILL BE REPLACED ON TTG8Q00JQJ6V;[02] FINAL INSPECTION; CABIN FLOOR PANEL 231ZF WILL BE REPLACED ON TTG8Q00JQJ6V.
